Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 18, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the stability of midpoint smoothing with Legendre polynomials
William F. Trench.
Proc. Amer. Math. Soc. 18 (1967), 191-199
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0212987
Bounds on the generating functions of certain smoothing operations
William F. Trench.
Proc. Amer. Math. Soc. 18 (1967), 200-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0212988
On the asymptotic behavior of solutions of the wave equations
A. R. Brodsky.
Proc. Amer. Math. Soc. 18 (1967), 207-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0212417
A density theorem for Walsh functions
J. J. Price.
Proc. Amer. Math. Soc. 18 (1967), 209-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0209760
Remarks on a quadratic form of Duren and Schiffer
Neal Friedman.
Proc. Amer. Math. Soc. 18 (1967), 212-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0207975
Spaces between a pair of reflexive Lebesgue spaces
David W. Boyd.
Proc. Amer. Math. Soc. 18 (1967), 215-219
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0212556
Bounds for solutions of $2$nd order complex differential equations
K. M. Das.
Proc. Amer. Math. Soc. 18 (1967), 220-225
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0209539
Invariant means and factor-semigroups
Carroll O. Wilde and Loren Argabright.
Proc. Amer. Math. Soc. 18 (1967), 226-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0215064
Continuity of some convex-cone-valued mappings
David W. Walkup and Roger J.-B. Wets.
Proc. Amer. Math. Soc. 18 (1967), 229-235
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0209806
One can hear whether a drum has finite area
Colin Clark and Denton Hewgill.
Proc. Amer. Math. Soc. 18 (1967), 236-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0213757
Stokes multipliers of subdominant solutions of the differential equation $y^{”}-(x^{3}+𝜆)y=0$
Yasutaka Sibuya.
Proc. Amer. Math. Soc. 18 (1967), 238-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0209596
Correction to: “Periodic solutions of fourth-order differential equations”
George R. Sell.
Proc. Amer. Math. Soc. 18 (1967), 243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0209574
Reduction of a matrix with positive elements to a doubly stochastic matrix
M. V. Menon.
Proc. Amer. Math. Soc. 18 (1967), 244-247
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0215873
Measures on $C(Y)$ when $Y$ is a compact metric space
James Kuelbs.
Proc. Amer. Math. Soc. 18 (1967), 248-254
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0208666
A remark on regular Banach algebras
John Rainwater.
Proc. Amer. Math. Soc. 18 (1967), 255-256
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0208413
Linear difference operators on periodic functions
Otto Plaat.
Proc. Amer. Math. Soc. 18 (1967), 257-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0208209
A note on pushdown store automata and regular systems
Sheila A. Greibach.
Proc. Amer. Math. Soc. 18 (1967), 263-268
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0209086
Conformal equivalence of countable dense sets
W. D. Maurer.
Proc. Amer. Math. Soc. 18 (1967), 269-270
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0215994
The essential set of function algebras
Robert E. Mullins.
Proc. Amer. Math. Soc. 18 (1967), 271-273
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0206747
Interpolation on finite open Riemann surfaces
E. L. Stout.
Proc. Amer. Math. Soc. 18 (1967), 274-278
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0206315
No recursively enumerable set is the union of finitely many immune retraceable sets
K. I. Appel.
Proc. Amer. Math. Soc. 18 (1967), 279-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0207548
A minimal compactification for extending continuous functions
Peter A. Loeb.
Proc. Amer. Math. Soc. 18 (1967), 282-283
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0216468
A chainable continuum not homeomorphic to an inverse limit on $[0,1]$ with only one bonding map
William S. Mahavier.
Proc. Amer. Math. Soc. 18 (1967), 284-286
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0208580
A converse of Banach’s contraction theorem
Ludvík Janoš.
Proc. Amer. Math. Soc. 18 (1967), 287-289
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0208589
Topological transformation groups with a fixed end point
William J. Gray.
Proc. Amer. Math. Soc. 18 (1967), 290-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0207890
Another $S$-admissible class of spaces
Kenneth D. Magill.
Proc. Amer. Math. Soc. 18 (1967), 295-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0208553
Locally flat strings and half-strings
C. Lacher.
Proc. Amer. Math. Soc. 18 (1967), 299-304
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0212805
Extremally disconnected spaces
Dona Papert Strauss.
Proc. Amer. Math. Soc. 18 (1967), 305-309
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0210066
Two theorems of Krasnosel′skiĭ type
F. A. Valentine.
Proc. Amer. Math. Soc. 18 (1967), 310-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0209976
On a problem of C. E. Shannon in graph theory
M. Rosenfeld.
Proc. Amer. Math. Soc. 18 (1967), 315-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0207590
Covering the track of an isotopy
C. P. Rourke.
Proc. Amer. Math. Soc. 18 (1967), 320-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0224098
On real projective spaces as Finsler manifolds
Nathaniel Grossman.
Proc. Amer. Math. Soc. 18 (1967), 325-326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0212753
Two applications of the technique of length-decreasing variations
Nathaniel Grossman.
Proc. Amer. Math. Soc. 18 (1967), 327-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0210048
A note on Galois theory of commutative rings
Takasi Nagahara.
Proc. Amer. Math. Soc. 18 (1967), 334-340
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0207765
Finite $p$-solvable linear groups with a cyclic Sylow $p$-subgroup
D. L. Winter.
Proc. Amer. Math. Soc. 18 (1967), 341-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0207845
On $p$-mixed Abelian groups
John A. Oppelt.
Proc. Amer. Math. Soc. 18 (1967), 344-346
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0207827
Maximal fields disjoint from certain sets
P. J. McCarthy.
Proc. Amer. Math. Soc. 18 (1967), 347-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0210690
Finite sums of irreducible functionals on $C^{∗} $-algebras
Herbert Halpern.
Proc. Amer. Math. Soc. 18 (1967), 352-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0206734
On convex ideals
Carl W. Kohls.
Proc. Amer. Math. Soc. 18 (1967), 359-363
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0210640
Lattice points in regions
Ivan Niven and Herbert S. Zuckerman.
Proc. Amer. Math. Soc. 18 (1967), 364-370
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0209234
Algebraic group automorphisms having finite fixed point sets
David J. Winter.
Proc. Amer. Math. Soc. 18 (1967), 371-377
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0210715
A generalized approximation theorem for Dedekind domains
Luther Claborn.
Proc. Amer. Math. Soc. 18 (1967), 378-380
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0207737
A nonuniqueness result for an Euler-Poisson-Darboux $(EPD)$ problem
B. A. Fusaro.
Proc. Amer. Math. Soc. 18 (1967), 381-382
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0208178
Local flatness of combinatorial manifolds in codimension one
William A. LaBach.
Proc. Amer. Math. Soc. 18 (1967), 382
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0214044